MATHEMATICA BOHEMICA, Vol. 124, No. 1, pp. 15-28 (1999)

Numeric-analytical construction
of Mathieu functions

Yu. A. Ryabov

Yu. A. Ryabov, Auto and Road Construction Engineering University, Leningradsky pr. 64, Moskva, 125829, Russia, e-mail:

Abstract: In this paper we present an iterative algorithm for the construction of Mathieu functions of any order $N$ in the form of Fourier series (practically, polynomials), and also the corresponding Quick-BASIC program for realization of this algorithm with numerical values of the parameter.

Keywords: Mathieu functions, iterative algorithm, Quick-BASIC program

Classification (MSC2000): 65D15, 34A50, 34A25

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2004—2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition